MathSciNet Relay Station
MathSciNet bibliographic data
MR1284704 92D25
Smith, Hal L.; Waltman, Paul Competition for a single limiting resource in continuous culture: the variable-yield model. SIAM J. Appl. Math. 54 (1994), no. 4, 1113–1131.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement